# SDR DALA2023102408743

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31983
- Aircraft time: 21,148 hours, 8,271 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 01N65920
- Part serial: 07341861
- Condition: Damaged
- Location: #1
- Part time: 34,652 hours, 17,109 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4297306) F/A REPORTS SMOKE SMELL FROM FORWARD ELT STORAGE COMPARMENT. CONFIRMED ELT HAS ELECTRICAL BURN SMELL, R/R FWD ELT PER B737 AMM 25-64.
